U.S. doctors online nowAsk doctors free
Anchorage, AK
A 38-year-old female asked:

Is dark urine only a sign of dehydrated kidneys or could it be a sign of liver toxicity? have been taking more muscle relaxers than usual & worried.

2 doctor answers2 doctors weighed in
Dr. Victor Bonuel
Internal Medicine 39 years experience
Likely from: Dehydration or medication and not from liver toxicity - which is uncommon and will present with nausea, vomiting, jaundice, fatigue etc. Drink lots of water and follow up with ur dr. Take care and god bless u! http://m.Healthline.Com/symptom/dark-urine.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Otto Placik
Surgery - Plastics 35 years experience
Dark urine could be: A sign of many possible y defying conditions. It seems as if you need to have some basic blood work to check liver and kidney function first. Also you may want to ease up on the muscle relaxers and try physical therapy.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 16, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.